Infinite susceptibility phase in random uniaxial anisotropy magnets

Ammon Aharony*, E. Pytte

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

187 Scopus citations


The leading terms in the magnetic equation of state are calculated for models with random fields and random uniaxial anisotropies for dimensionalities d<4. In the random anisotropy case we find a new low-temperature phase, in which the magnetization vanishes but the zero-field susceptibility is infinite, because of algebraically decaying correlations. No phase transition is found for the random field case.

Original languageEnglish
Pages (from-to)1583-1586
Number of pages4
JournalPhysical Review Letters
Issue number19
StatePublished - 1980


Dive into the research topics of 'Infinite susceptibility phase in random uniaxial anisotropy magnets'. Together they form a unique fingerprint.

Cite this